Աստղաֆիզիկա =Астрофизика =Astrophysics

Разложение функций Соболева в ряды по полиномам Лагерра

Селяков, К. И. (1984) Разложение функций Соболева в ряды по полиномам Лагерра. Աստղաֆիզիկա, 21 (2). pp. 295-308.

[img]
Preview
PDF
Download (1816Kb) | Preview
    Item Type: Article
    Additional Information: Lagerr polynomial series for Sobolev functions.
    Uncontrolled Keywords: Selyakov K. I.
    Subjects: Q Science > QA Mathematics
    Q Science > QB Astrophysics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 04 Sep 2013 14:04
    Last Modified: 04 Sep 2013 14:04
    URI: http://astro.asj-oa.am/id/eprint/2803

    Actions (login required)

    View Item